Research ArticleOpen accessPhrase in the titleThe Regularity of the Solutions to the Cauchy Problem for the Quasilinear Second-Order Parabolic Partial Differential EquationsMykola YaremenkoJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 2 Jun 2020 · 7,282 accessesView PDFCite
41 articles for “partial differential equations”
Set a search alertResearch ArticleOpen accessPhrase in the titleA New Approach to Solve Nonlinear Partial Differential EquationsAbdoul R. Ghotbi, M. A. Mohammadzade, A. Avaei, M. KeyvanipoorJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,916 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleExterior Differential Systems for Higher Order Partial Differential EquationsPaul BrackenJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 6,924 accessesView PDFCite
Research ArticleOpen accessIn the keywordsVariational Homotopy Perturbation Method for the Zakharove-Kuznetsov EquationsMashaallah Matinfar, Maryam GhasemiJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 24 Dec 2010 · 7,254 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNumerical Study of Tsunami Waves with Sloping Bottom and Nonlinear FrictionAgustinus RibalJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 7,129 accessesView PDFCite
Research ArticleOpen accessIn the keywordsMaximum Principles for Second Order Elliptic Equations in Nondivergence Form and ApplicationsMohammad Al-MahameedJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 6,852 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNumerical Study on the Effect of Linear Friction of Long-Wave Propagation and Breaking with Sloping BottomAgustinus RibalJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,853 accessesView PDFCite
Research ArticleOpen accessIn the abstractEarly Detection and Classification Approach for Plant Diseases based on MultiScale Image DecompositionAssia Ennouni, Noura Ouled Sihamman, My Abdelouahed Sabri, Abdellah AarabJournal of Computer Science, Vol. 17, Issue 3 · 25 Mar 2021 · 7,205 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Study of Static Instability of Pipe Conveying Incompressible Fluid under Different Boundary ConditionsDahmane Mouloud, Zahaf Samir, Sid Ahmed Slimane et al.American Journal of Engineering and Applied Sciences, Vol. 13, Issue 4 · 26 Nov 2020 · 6,577 accessesView PDFCite
Research ArticleOpen accessIn the abstractStochastic and Deterministic Mathematical Modeling and Simulation to Evaluate the Novel COVID-19 Pandemic Control MeasuresEva Gupta, Nand Jee Kanu, Amartya Munot et al.American Journal of Infectious Diseases, Vol. 16, Issue 4 · 20 Nov 2020 · 8,456 accessesView PDFCite